# SDR GLBA96220

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ZK
- Make and model: Beech 1900D
- Aircraft serial: UE202
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDU - GROUND LOCK J-HOOK ON LANDING GEAR HANDLE WOULD NOT CLEAR HANDLE UNTIL 10 SECONDS AFTER TAKEOFF.  MAINTENANCE ADJUSTED ROD-END ON RIGHT GEAR SAFETY SWITCH, CLEANED SAFETY SWITCH CANNON PLUGS, OPS CHECKS GOOD.  (X)
